International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 4, Pages 189-200
Matrix transformations of starshaped sequences
Penn State University, Shenango Campus, 147, Shenango Avenue, Sharon 16146, PA, USA
Received 1 March 2001
Copyright © 2001 Chikkanna R. Selvaraj and Suguna Selvaraj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We deal with matrix transformations preserving the starshape of
sequences. The main result gives the necessary and sufficient
conditions for a lower triangular matrix to preserve the starshape of sequences. Also, we discuss the nature of the
mappings of starshaped sequences by some classical matrices.